Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 185, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 24, 2016, 4:41 PM MDT for Adams County, Denver County, Weld County, Colorado. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2016, 4:41 PM MDT (22:41 UTC)
- Expired
- Jul 24, 2016, 5:30 PM MDT
- In force
- 49 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Adams County, CO, Denver County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 27 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 5:00 PM MDT | TSTM WND GST 58 | 4 Ssw Keenesburg, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 24, 4:25 PM MDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 85 J/kg
- Mixed-layer CIN
- -345 J/kg
- Mixed-layer LCL
- 2128 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
948
WUUS55 KBOU 242241
SVRBOU
COC001-031-123-242330-
/O.NEW.KBOU.SV.W.0185.160724T2241Z-160724T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
441 PM MDT SUN JUL 24 2016
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN WELD COUNTY IN NORTHEASTERN COLORADO...
WESTERN ADAMS COUNTY IN NORTHEASTERN COLORADO...
NORTHEASTERN DENVER COUNTY IN NORTHEASTERN COLORADO...
* UNTIL 530 PM MDT
* AT 440 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FORT
LUPTON... OR 21 MILES SOUTH OF GREELEY...MOVING SOUTHEAST AT 20
MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NORTHEASTERN AURORA...NORTHEASTERN COMMERCE CITY...BRIGHTON...
DENVER INTERNATIONAL AIRPORT...FORT LUPTON...LOCHBUIE...
PLATTEVILLE...HUDSON...KEENESBURG...GILCREST...
D.I.A TERMINAL AND CONCOURSES...BARR LAKE...PROSPECT VALLEY...
ROGGEN AND MILTON RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
WIND DAMAGE WITH THIS STORM WILL OCCUR BEFORE ANY RAIN OR LIGHTNING.
DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
VERY HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALLY FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3989 10479 4003 10484 4029 10484 4032 10428
3998 10438 3976 10454
TIME...MOT...LOC 2240Z 301DEG 16KT 4011 10476
HAIL...1.25IN
WIND...60MPH
$$
BAKER1 follow-up statement
168
WWUS55 KBOU 242320
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
520 PM MDT SUN JUL 24 2016
COC031-242324-
/O.CAN.KBOU.SV.W.0185.000000T0000Z-160724T2330Z/
DENVER CO-
520 PM MDT SUN JUL 24 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DENVER COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING FOR THE NORTHEAST
DENVER METRO AREA HAS MOVED OUT OF THE WARNED AREA. THEREFORE THE
WARNING HAS BEEN CANCELLED FOR THIS AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
NORTHEASTERN COLORADO.
LAT...LON 3993 10459 4001 10463 4020 10458 4032 10428
3998 10438 3976 10454
TIME...MOT...LOC 2314Z 301DEG 16KT 4003 10459
$$
COC001-123-242330-
/O.CON.KBOU.SV.W.0185.000000T0000Z-160724T2330Z/
WELD CO-ADAMS CO-
520 PM MDT SUN JUL 24 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR SOUTH CENTRAL WELD AND CENTRAL ADAMS COUNTIES...
AT 514 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HUDSON...OR 28
MILES SOUTH OF GREELEY...MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HUDSON...KEENESBURG...PROSPECT VALLEY AND ROGGEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
VERY HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3993 10459 4001 10463 4020 10458 4032 10428
3998 10438 3976 10454
TIME...MOT...LOC 2314Z 301DEG 16KT 4003 10459
HAIL...1.00IN
WIND...60MPH
$$
BAKERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 4:13 PM MDT, 28 minutes earlier.
Area forecast discussion, Jul 24, 4:13 PM MDT, 28 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 413 PM MDT SUN JUL 24 2016 .SHORT TERM...(This evening through Monday) Issued at 413 PM MDT Sun Jul 24 2016 CURRENT BATCH OF STORMS MAKING THE MOST OF THE POCKET OF BEST INSTABILITY JUST NORTH AND EAST OF DENVER. LESS INSTABILITY FURTHER EAST BUT STILL GOOD INFLOW AND PLENTY OF MOISTURE TO KEEP STORMS GOING AS THEY MOVE EASTWARD. SEVERE THREAT SHOULD SHIFT FROM HAIL TO WIND OVER THE NEXT COUPLE OF HOURS AND THEN DIMINISH. FURTHER SOUTH AND WEST WE HAD A FEW NEAR SEVERE WIND GUSTS WITH THE STORMS ON THE SOUTH SIDE OF DENVER...SHOULD BE LESS INTENSITY FROM NOW ON IN THE DRIER AIR. LOTS OF WEAK CONVECTION UPSTREAM AGAIN BUT SHOULD DIMINISH WITH LOSS OF HEATING...ENOUGH TO GIVE SOME CLOUD COVER AGAIN FOR MUCH OF THE NIGHT. FOR MONDAY...SUBTLE DIFFERENCES AGAIN. SLIGHTLY DRIER/WARMER AIR MOVING IN FROM THE WEST ALOFT...BUT STILL DECENT MOISTURE OVER THE EAST AND WE WILL HAVE MADE SOME RECOVERY FROM YESTERDAY COLD FRONT. SO EXPECTING A SIMILAR PATTERN OF SCATTERED WEAK CONVECTION OVER THE MOUNTAINS...LESS ACTIVITY OVER THE FRONT RANGE CITIES...AND THEN PERHAPS MORE ON THE PLAINS IN THE EVENING AGAIN. MAIN CHANGE WAS TO INCREASE THE POPS ACROSS THE NORTHEAST FOR THIS EVENING AS WE HAD A MINIMA THERE. MAY NEED TO BE BUMPED UP FURTHER IF THE CURRENT STORMS CONGEAL INTO A BETTER LINE. .LONG TERM...(Monday night through Sunday) Issued at 413 PM MDT Sun Jul 24 2016 The long term period will be dominated by daily afternoon and evening thunderstorms across the forecast area with near to above normal temperatures. A few thunderstorms will continue Monday evening, with a few stronger storms possible over the far eastern plains as a jet near the area travels over the upper ridge. An upper shortwave trough will move over the state Tuesday bringing warmer temperatures in southwest flow ahead of it. Afternoon storms over the mountains will spread east over the plains with the better chance over the far eastern plains where better moisture will exist. As the shortwave passes into Kansas late Tuesday night and northwest flow aloft establishes over Colorado, a cold front is progged to push south into the area Wednesday with upslope flow expected through the day. Increased stability and drier air pushing in from the northwest will limit chances of storm coverage, especially in the high country. The upper high will remain over southern Utah and northern Arizona into the weekend to keep northwest flow aloft. A couple pieces of energy will move out of Canada to push in cooler air into the plains Thursday and Friday for temperatures back near normal. Temperatures will warm again through the weekend as the ridge becomes established again. Moisture under the ridge will continue to bring afternoon and evening storms to the area Thursday through the weekend. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 413 PM MDT Sun Jul 24 2016 VFR through tonight. Most of the thunderstorms will be east of Denver, but there will still be some isolated showers/storms that could produce wind gusts to 30 knots through about 02Z. Isolated storms expected again late Monday afternoon and evening with a threat of gusty winds. && .BOU Watches/Warnings/Advisories... None. && SHORT TERM...Gimmestad LONG TERM...Kriederman AVIATION...Gimmestad
Hazardous weather outlook, Jul 24, 11:09 AM MDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1109 AM MDT SUN JUL 24 2016 COZ030>051-251715- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1109 AM MDT SUN JUL 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS THIS AFTERNOON...AND SPREAD ONTO THE PLAINS IN THE LATE AFTERNOON AND EVENING. OVER AND NEAR THE MOUNTAINS THE STORMS WILL GENERALLY BE WEAK WITH THE MAIN THREATS LIGHTNING AND WIND GUSTS TO 40 MPH. ON THE EASTERN PLAINS THERE WILL BE MORE MOISTURE AND INSTABILITY BUT IT WILL TAKE ALL DAY FOR TEMPERATURES TO GET WARM ENOUGH TO SUPPORT STORMS. BY THIS EVENING A FEW STORMS COULD BE SEVERE WITH HAIL UP TO AN INCH IN DIAMETER...WIND GUSTS TO 60 MPH...AND HEAVY RAIN. THE GREATEST THREAT OF SEVERE WEATHER WILL BE IN AREAS EAST AND SOUTHEAST OF DENVER THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL CONTINUE TO BE SCATTERED AFTERNOON AND EVENING THUNDERSTORMS THROUGH THE PERIOD. MAIN IMPACTS WILL BE A CHANCE OF GUSTY OUTFLOW WINDS...HAIL...BRIEF HEAVY RAIN AND LIGHTNING. TEMPERATURES WILL CONTINUE TO BE NEAR OR ABOVE NORMAL VALUES FOR THIS TIME OF YEAR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT. GIMMESTAD/KRIEDERMAN
In the hours before
Special weather statement, Jul 24, 3:04 PM MDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
304 PM MDT SUN JUL 24 2016
COZ035-038-043-242145-
CENTRAL AND SOUTH WELD COUNTY CO-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY CO-
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET CO-
304 PM MDT SUN JUL 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LARIMER COUNTY UNTIL
345 PM MDT...
AT 303 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF LYONS...OR 22 MILES SOUTHWEST OF FORT COLLINS...
MOVING EAST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SOUTHERN FORT COLLINS...LOVELAND...WINDSOR...JOHNSTOWN...BERTHOUD AND
MEAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS POSSIBLE WITH THIS STORM...AND MAY LEAD TO MINOR
STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4026 10495 4026 10548 4027 10548 4028 10549
4029 10549 4030 10547 4030 10546 4032 10546
4033 10548 4031 10548 4030 10549 4038 10549
4053 10494
TIME...MOT...LOC 2103Z 275DEG 19KT 4031 10536
BAKERSpecial weather statement, Jul 24, 3:26 PM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
326 PM MDT SUN JUL 24 2016
COZ035-038-039-043-242215-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY
CO-CENTRAL AND SOUTH WELD COUNTY CO-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY CO-
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET CO-
326 PM MDT SUN JUL 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WELD...NORTHEASTERN
BOULDER AND SOUTHEASTERN LARIMER COUNTIES UNTIL 415 PM MDT...
AT 323 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES NORTH OF LYONS...OR 19 MILES SOUTHWEST OF FORT
COLLINS...MOVING EAST AT 15 MPH. TWO OTHER STORMS WERE QUICKLY
FORMING SOUTH OF THIS STORMS IN EASTERN BOULDER COUNTY. THESE STORMS
WERE ALSO MOVING EAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WESTERN GREELEY...NORTHERN BOULDER...LONGMONT...LOVELAND...
LAFAYETTE...WINDSOR...ERIE...FIRESTONE...JOHNSTOWN...FREDERICK...
MILLIKEN...BERTHOUD...DACONO...MEAD...LYONS AND NIWOT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS POSSIBLE WITH THIS STORM...AND MAY LEAD TO
LOCALIZED STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4050 10485 4003 10489 4003 10496 4004 10496
4004 10498 4003 10498 4004 10530 4037 10535
TIME...MOT...LOC 2123Z 277DEG 13KT 4031 10526
BAKERSpecial weather statement, Jul 24, 3:41 PM MDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 341 PM MDT SUN JUL 24 2016 COZ036-040-041-242230- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET CO- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY CO- 341 PM MDT SUN JUL 24 2016 ...SIGNIFICANT WEATHER ADVISORY FOR DOUGLAS COUNTY UNTIL 430 PM MDT... AT 340 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF CASTLE ROCK...OR 30 MILES NORTH OF COLORADO SPRINGS... MOVING EAST AT 15 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HIGHLANDS RANCH...CASTLE ROCK...PARKER...LONE TREE...LARKSPUR... THE PINERY...FRANKTOWN...LOUVIERS...PERRY PARK...SURREY RIDGE... BEVERLY HILLS AND SEDALIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE FOR SUDDEN STRONG AND GUSTY OUTFLOW WINDS. SECURE LOOSE OBJECTS AND MOVE TO A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. HEAVY RAINFALL MAY ALSO OCCUR WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3919 10501 3956 10501 3956 10466 3913 10467 TIME...MOT...LOC 2140Z 267DEG 15KT 3928 10484 BAKER
Local storm report, Jul 24, 4:10 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
410 PM MDT SUN JUL 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HAIL 7 SW GROVER 40.80N 104.33W
07/24/2016 M1.00 INCH WELD CO TRAINED SPOTTER
&&
KBOWENLocal storm report, Jul 24, 4:13 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
413 PM MDT SUN JUL 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HAIL 7 SW GROVER 40.80N 104.33W
07/24/2016 M1.75 INCH WELD CO TRAINED SPOTTER
&&
KBOWENLocal storm report, Jul 24, 4:37 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
437 PM MDT SUN JUL 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM TSTM WND GST 8 SSW GROVER 40.76N 104.28W
07/24/2016 M58.00 MPH WELD CO MESONET
0407 PM HAIL 7 SW GROVER 40.80N 104.33W
07/24/2016 M1.75 INCH WELD CO TRAINED SPOTTER
&&The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 6:11 PM MDT | Special Weather Statement | BOU | Logan, Phillips, Sedgwick | 49 min |
| Jul 23, 6:31 PM MDT | Special Weather Statement | BOU | Jefferson | 44 min |
| Jul 23, 6:52 PM MDT | Special Weather Statement | BOU | Phillips, Sedgwick | 53 min |
| Jul 23, 6:58 PM MDT | Special Weather Statement | BOU | Adams, Arapahoe | 62 min |
| Jul 23, 7:35 PM MDT | Special Weather Statement | BOU | Lincoln, Washington | 55 min |
| Jul 23, 8:30 PM MDT | Special Weather Statement | BOU | Lincoln, Washington | 60 min |
| Jul 23, 8:32 PM MDT | Special Weather Statement | BOU | Logan, Phillips, Sedgwick, Washington | 58 min |
| Jul 23, 9:25 PM MDT | Special Weather Statement | BOU | Phillips, Sedgwick | 65 min |
| Jul 24, 3:04 PM MDT | Special Weather Statement | BOU | Boulder | 41 min |
| Jul 24, 3:06 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 39 min |
| Jul 24, 3:26 PM MDT | Special Weather Statement | BOU | Boulder | 49 min |
| Jul 24, 3:34 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 41 min |
| Jul 24, 3:41 PM MDT | Special Weather Statement | BOU | Douglas | 49 min |
| Jul 24, 3:44 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 46 min |
| Jul 24, 3:51 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 39 min |
| Jul 24, 4:01 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 44 min |
| Jul 24, 4:06 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 39 min |
| Jul 24, 4:25 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 50 min |
| Jul 24, 4:28 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 47 min |
| Jul 24, 4:53 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 52 min |
| Jul 24, 4:53 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 37 min |
| Jul 24, 5:07 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan, Weld | 38 min |
| Jul 24, 5:34 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 41 min |
| Jul 24, 5:40 PM MDT | Special Weather Statement | BOU | Washington | 50 min |
| Jul 24, 5:50 PM MDT | Areal Flood Advisory | BOU | Morgan | 3 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.